# SDR ASAA0842656

- Difficulty date: January 17, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 328 BL 0 CORROSION AT SCREW HOLE.  FLOORBEAM AT FS 328 BL 0 REPAIRED IAW B737 400 SRM 53 10 51 FIG 201.
